# SDR AU970445

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7320 · Fuel Controlling System
- Part: Compensator
- Part number: 8974768
- Condition: Loose
- Location: Eng Egt
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE EGT COMPENSATOR CONNECTOR PLUG LOOSE AND CORRODED
